# SDR C2XA00CL103

- Difficulty date: December 14, 2000
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N25504
- Make and model: Emb EMB-135ER
- Aircraft serial: 145186
- Engine: Allsn AE3007A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 3035060
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3700 - THE CREW REPORTED A STRONG BURNING SMELL IN CABIN AND COCKPIT WITH ANTI-ICE ON.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE FUEL NOZZLES IAW AE3007A MM 73-11-00.  PERFORMED ALL ENGINE GROUND RUNS WITH BLEEDS OPEN FOR AIR CONDITIONING AND ANTI-ICE SYSTEMS IAW EMB 135 MM 72-00-00.  NO DEFECTS WERE NOTED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
